UPM Institutional Repository

Items where Author is "Kahar, Saliyah"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Razali, Zuren and Muslim, Norliana and Kahar, Saliyah and Yunos, Faridah and Mohamed, Kamsiah (2022) Improved scalar multiplication algorithm in affine coordinate system using elliptic net. Mathematical Statistician and Engineering Applications, 71 (3). pp. 1775-1788. ISSN 2326-9865

This list was generated on Wed Feb 26 14:38:03 2025 +08.